# SDR SWAA2021081128305

- Difficulty date: February 28, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FLOOR PANEL 140AF TOP HORSESHOE CAP STRIP IS CRACKED / RECEIVED NEW CAP STRIP; INSTALLED IAW AMM 25-52-10-400-801 P/N 453A2611-12 A TAG A24866
